MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X42MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X42MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately 4 months post implantation due to recurrent dislocation.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00877502802 item name bioloxâ® delta, ceramic femoral head, m, 㸠28/0, taper 12/14 lot # 3101747.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device location is unknown.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed with competitor products and the patient has a history of ra and scoliosis.A revision occurred later on due to recurrent dislocations, where a mix of zb and competitor products were implanted.A few months later, the patient bent over and dislocated again, with another revision.The shell and stem remained and a stryker constrained liner and zb ceramic head were placed.A definitive root cause cannot be determined.It is unknown if the off label use caused or contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
VIVACIT-E DM BEARING 28X42MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17631655
Report Number0001822565-2023-02265
Device Sequence Number15076085
Product Code LPH
UDI-Device Identifier00889024572690
UDI-Public(01)00889024572690(17)261013(10)65233779
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110031011
Device Lot Number65233779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight62 KG